MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 4X30IN 2 S/A V-37; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 4X30IN 2 S/A V-37; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number MX69G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a hip procedure on (b)(6) 2020 and suture was used.The surgeon was suturing unknown layer of tissue, unknown loop, and the needle broke away from the suture thread.The doctor used like suture to complete the procedure.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 4/10/2020.A manufacturing record evaluation was performed for the finished device batch pjr651, mx69g39 and no non-conformances were identified.

Brand Name
EB EXC GRN 4X30IN 2 S/A V-37
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9813732
Report Number2210968-2020-01891
Device Sequence Number2769937
Product Code GAT
UDI-Device Identifier10705031047150
UDI-Public10705031047150
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberMX69G
Device Catalogue NumberMX69G
Device Lot NumberPJR651
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date04/10/2020
Patient Sequence Number1